# SDR SWAA060349

- Difficulty date: January 29, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 37,272 hours, 31,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6556633
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND OVERWING UPPER EMERGENCY EXIT LIGHT ASSY LOOSE.  SECURED LIGHT ASSY PER MM.
